# SDR UPS99830200

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Ws 597.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RT WING L/E AT XFS 597.5, THE SKIN INTERNAL DOUBLER IS CRACKED AT THE DRAIN HOLE.  REMOVED, FABRICATED, AND REPLACED THE DOUBLER IAW DWG 5769600 AND SRM 51-1-21.
